# SDR RAIA990623

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: TY175902B
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7213 - STL - FLAP FAULT LIGHT ILLUMINATED.  MAINTENANCE REPLACED FLAP CONTROL UNIT.  (M)
